Segui
Silvia Faggian
Titolo
Citata da
Citata da
Anno
Regular solutions of first-order Hamilton–Jacobi equations for boundary control problems and applications to economics
S Faggian
Applied Mathematics and Optimization 51, 123-162, 2005
382005
On the dynamic programming approach for optimal control problems of PDE's with age structure
S FAGGIAN*, F Gozzi
Mathematical Population Studies 11 (3-4), 233-270, 2004
312004
Hamilton–Jacobi equations arising from boundary control problems with state constraints
S Faggian
SIAM journal on control and optimization 47 (4), 2157-2178, 2008
30*2008
Applications of dynamic programming to economic problems with vintage capital
S Faggian
Dynamics of Continuous, Discrete and Impulsive Systems. Series A …, 2008
282008
Hopf-type estimates and formulas for nonconvex nonconcave Hamilton--Jacobi equations
M Bardi, S Faggian
SIAM Journal on Mathematical Analysis 29 (5), 1067-1086, 1998
271998
Optimal investment models with vintage capital: Dynamic programming approach
S Faggian, F Gozzi
Journal of Mathematical Economics 46 (4), 416-437, 2010
232010
On the Mitra-Wan Forest Management Problem in Continuous Time
G Fabbri, S Faggian, G Freni
JOURNAL OF ECONOMIC THEORY 157, 1001-1040, 2015
222015
Optimal advertising strategies with age-structured goodwill
S Faggian, L Grosset
Mathematical Methods of Operations Research 78, 259-284, 2013
192013
Boundary control problems with convex cost and dynamic programming in infinite dimension part II: Existence for HJB
S Faggian
Discrete and Continuous Dynamical Systems 12 (2), 323-346, 2004
182004
Policy effectiveness in spatial resource wars: A two-region model
G Fabbri, S Faggian, G Freni
Journal of Economic Dynamics and Control 111, 103818, 2020
132020
Optimal control of the mean field equilibrium for a pedestrian tourists’ flow model
F Bagagiolo, S Faggian, R Maggistro, R Pesenti
Networks and Spatial Economics, 1-24, 2019
122019
Boundary-control problems with convex cost and dynamic programming in infinite dimension. I. The maximum principle
S Faggian
102004
On dynamic programming in economic models governed by DDEs
G Fabbri, S Faggian, F Gozzi
Mathematical Population Studies 15 (4), 267-290, 2008
72008
On competition for spatially distributed resources on networks
G Fabbri, S Faggian, G Freni
University Ca'Foscari of Venice, Dept. of Economics Research Paper Series No 7, 2020
52020
First order Hamilton-Jacobi equations in Hilbert spaces, boundary optimal control and applications to economics
S Faggian
Ph. D. thesis, Universitá degli studi di Pisa, 2002
52002
Optimal investment in age-structured goodwill
S Faggian, G Luca
Available at SSRN 2097829, 2012
42012
Dynamic programming for infinite horizon boundary control problems of PDE's with age structure
S Faggian, F Gozzi
arXiv preprint arXiv:0806.4278, 2008
42008
On the Dynamic Programming approach to economic models governed by DDE's
G Fabbri, S Faggian, F Gozzi
arXiv preprint math/0606344, 2006
42006
Maximum principle for boundary control problems arising in optimal investment with vintage capital
S Faggian
Department of Applied Mathematics, Università Ca'Foscari Venezia Working Papers, 2008
32008
Optimal investment with vintage capital: Equilibrium distributions
S Faggian, F Gozzi, PM Kort
Journal of Mathematical Economics 96, 102516, 2021
22021
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20